Skip to main content

Research Repository

Advanced Search

The dynamics of trickle infections with Heligmosomoides polygyrus in syngeneic strains of mice

Brailsford, Timothy J.; Behnke, Jerzy M.

Authors

Timothy J. Brailsford

Jerzy M. Behnke



Citation

Brailsford, T. J., & Behnke, J. M. The dynamics of trickle infections with Heligmosomoides polygyrus in syngeneic strains of mice. International Journal for Parasitology, 22(3),

Journal Article Type Article
Deposit Date Nov 5, 2009
Journal International Journal for Parasitology
Print ISSN 0020-7519
Electronic ISSN 0020-7519
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 22
Issue 3
Public URL http://eprints.nottingham.ac.uk/id/eprint/1147
Publisher URL http://www.sciencedirect.com/science/journal/00207519
Additional Information This article was published in International Journal for Parasitology, Vol. 22. Brailsford, T.J. and Behnke, J.M., The dynamics of trickle infections with Heligmosomoides polygyrus in syngeneic strains of mice, pp. 351-359, Copyright Australian Society for Parasitology (1992).

Files



Downloadable Citations